# SDR QXEA9800241

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813PH
- Make and model: Dhav DHC8102
- Aircraft serial: 32
- System (JASC): 6120 · Propeller Controlling System
- Part: Relay
- Part number: YD4N
- Condition: Malfunction
- Location: Relay Pnl
- Component: Dhav, 82410314015
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOFEATHER FAILED TO ARM.  INSPECTED AND CLEANED POWER LEVER SWITCHES AND REPLACED 6121-K2 RELAY, OPERATIONAL CHECKS GOOD.
